Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Feeling stuffed in ear, dizzy spells, headache. Clear audiology test. Is it vertigo? Suggest

i have a stuffed feeling in right ear which started when i had a si us infection and didnt go away with antiviotics. then i had a bad episode when I moved of whole room spinning severely. This happened twice within a 10 minute period. I then continued with dizzy spells. This all started two months ago. Now still have stuffed ear dizzy as if I want to walk sideways am also getti g headaches particularly when I stand from a sitti g or laying down position. Also ringing in ears. Also waking up in middle of night with sudden pain behind eyes and ears.audiology test showed no issues. Possibly vertigo but seems to get worse each day . As a note 1.5 years ago woke up with severe dizziness and right arm had no strength and no control. Got better after few days. Dr said vertigo by looking in eyes but never ran test. Just started seeing new dr group
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

suggested consultation with neurologist, also get MRI Brain, pure tone audiometry with tests for recruitment to rule out meniere`s disease. get fundus examination done, monitor blood pessure. Rule out neurological/ audiological caus or your problem. reduce salt intake and do non medical procedures to reduce stress

wish you early recovery
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor